# SDR CALA9700375

- Difficulty date: March 7, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N10251
- Make and model: Boeing 737291
- Aircraft serial: 20361
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Condition: Dented
- Location: Cargo Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND SKIN DENTED AND BUCKLED AT FORWARD CARGO DOOR.  THE SKIN WAS REMOVED AND NEW SKIN WAS FABRICATED IAW BOEING DRAWING 65-46921.  THE SKIN WAS INSTALLED IAW SRM 51-30-2.  THE FORWARD LOWER CORNER FRAME WAS REMOVED, NEW HOLES WERE LOCATED AND THE FRAME WAS INSTALLED IAW SRM 51-30-2.
